MAUDE Adverse Event Report: BALT USA HYBRID GUIDEWIRE

BALT USA HYBRID GUIDEWIRE
Model Number HYBRID007J
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).During review of the maude database report mw5098825 was found on a hybrid guidewire.Balt usa is unable to obtain additional information and official complaint has not been sent to balt usa by its user.An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.
 
Event or Problem Description
Report sent to fda by user facility: "wire broke off during embolization procedure and was retrieved.During the procedure, it was realized that the hybrid wire had fractured and migrated into the left posterior cerebral artery.The guidewire was removed in its entirety, hemostasis achieved.Fda safety report id # (b)(4).".

Brand Name
HYBRID GUIDEWIRE
Common Device Name
HYBRID
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key11361209
Report Number3014162263-2021-00003
Device Sequence Number14295958
Product Code MOF
UDI-Device Identifier00818053022746
UDI-Public00818053022746
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberHYBRID007J
Device Lot Number00403909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;